African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

On generalised fuzzy soft topological spaces

R. P. Chakraborty
  • R. P. Chakraborty
  • Department of Mathematics, Hijli College, Hijli, Kharagpur, Paschim Medinipur-721301, West Bengal, India.
  • Google Scholar
P. Mukherjee
  • P. Mukherjee
  • Department of Mathematics, Hijli College, Hijli, Kharagpur, Paschim Medinipur-721301, West Bengal, India.
  • Google Scholar


  •  Received: 07 August 2014
  •  Accepted: 08 September 2014
  •  Published: 29 January 2015

References

Borah MJ, Neog TJ, Sut DK (2012). Application of generalized fuzzy soft sets in teaching evaluation. Int. J. Latest Trends Comput. 3:25-29. 
 
Chakraborty RP, Mukherjee P, Gain PK (2014). A note on fuzzy soft semi open sets and fuzzy soft semi continuous functions. J. Fuzzy Math. 22(4): 973-089
 
Chang CL (1968). Fuzzy topological spaces. J. Mathematical Anal. Applications, 24:182-190.
Crossref
 
Gain PK, Mukherjee P, Chakraborty RP, Pal M (2013). On some structural properties of fuzzy soft topological spaces. Int. J. Fuzzy Mathematical Archive. 1:1-15. 
 

Maji PK, Biswas R, Roy AR (2001). Fuzzy soft sets. J. Fuzzy Math. 9: 589-602.

View

 
Majumdar P, Samanta SK (2010). Generalised fuzzy soft sets, Comput. Math. Appl. 59:1425-1432.
Crossref
 
Molodtsov D (1999). Soft set theory-First results. Comput. Math. Appl 37:19-31.
Crossref
 
Shabir M, Naz M (2011). On soft topological spaces, Comput. Math. Appl. 61:1786-1799.
Crossref
 
Tanay B, Burc MK (2011). Topological structure of fuzzy soft sets. Comput. Math. Appl. 61:2952-2957.
Crossref